# SDR SWAA111912

- Difficulty date: March 13, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 66,524 hours, 57,562 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 655825029
- Condition: Faulty
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NLG UNSAFE GEAR INDICATION.  REMOVED AND REPLACED NLG DOWNLOCK SENSOR PER MM.
